# SDR AALA201802220001

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,534 hours, 41,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SIGN AT FLOOR OF SEATS 21A AND 21F (SEE AALA201802219051) WERE INOPERABLE. MAINTENANCE REPLACED AB5-2 CONTROL MODULE PER MM 33-60-98 AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
